# SDR USAA2013122700011

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 41,460 hours, 23,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z040H0006110
- Part serial: 7795
- Condition: Inoperative
- Location: Evac Slide
- Part time: 41,058 hours, 23,010 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLIDE PRESS CAUTION LIGHT ON CIDS PANEL.  REPLACED DECODER ENCODER UNIT.
